MathSciNet Relay Station
MathSciNet bibliographic data
MR328456 (48 #6798) 42A32
Teljakovskiĭ, S. A. A certain sufficient condition of Sidon for the integrability of trigonometric series. (Russian) Mat. Zametki 14 (1973), 317–328.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement